Busca avançada
Ano de início
Entree


Monotonicity of zeros of derivatives of Bessel functions☆

Texto completo
Autor(es):
Dimitrov, Dimitar K. ; Lun, Yen Chi
Número total de Autores: 2
Tipo de documento: Artigo Científico
Fonte: Journal of Approximation Theory; v. 305, p. 8-pg., 2024-10-14.
Resumo

Recently Baricz et al., 2018 and Baricz and Singh 2018 gave two different proofs of the fact that the zeros of the nth derivative of the Bessel function of the first kind J(nu)(x) are all real when nu>n-1. We provide a third alternative proof. The authors of Baricz et al., 2018 conjectured that, for every n is an element of N, the positive zeros of J(nu)((n))(x) are increasing functions of the parameter nu, for nu is an element of(n-1,infinity). We provide two apparently distinct proofs of the conjecture. (AU)

Processo FAPESP: 21/13340-0 - Tópicos em análise clássica e teoria da aproximação
Beneficiário:Dimitar Kolev Dimitrov
Modalidade de apoio: Bolsas no Exterior - Pesquisa